# SDR SWAA2012021501480

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 34,556 hours, 19,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP FROM ROW 8 TO ROW 10 LT SIDE.  RECONNECTED WIRE TO EMERGENCY EXIT FLOOR LIGHTS FROM 8A TO 10A PER AMM.
